By Manic Mushroom - 27/9/2019 08:25

Clumsy

Today, I tipped my head back to take my nighttime meds and my birth control fell straight up my nose like it was aiming for a hole-in-one to my brain. I got it out, but now I have a migraine, awful sinus pain, and can feel a nose bleed coming on. FML
Manic Mushroom Say more :
Oh damn, my first submission got published!! 😂 As for putting them in my mouth and then taking a drink, first of all I take a good half a dozen pills at night and would still have to tip back to get them in my mouth. Second, I have fibro so my meds are restricted and coated with a bitterant to deter people taking them accidently. The taste is enough to make me gag, so I have to take a drink first so they don't touch my tongue. It actually took a day or so for the pain in my face to stop and my voice to not be raspy anymore, but I'm good now. I'm used to hurting so it don't really bother me all that much, I was just shocked at the new level of clumsy I had ascended to!
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
By  Manic Mushroom  |  12

Oh damn, my first submission got published!! 😂 As for putting them in my mouth and then taking a drink, first of all I take a good half a dozen pills at night and would still have to tip back to get them in my mouth. Second, I have fibro so my meds are restricted and coated with a bitterant to deter people taking them accidently. The taste is enough to make me gag, so I have to take a drink first so they don't touch my tongue. It actually took a day or so for the pain in my face to stop and my voice to not be raspy anymore, but I'm good now. I'm used to hurting so it don't really bother me all that much, I was just shocked at the new level of clumsy I had ascended to!

Comments
By  Manic Mushroom  |  12

Oh damn, my first submission got published!! 😂 As for putting them in my mouth and then taking a drink, first of all I take a good half a dozen pills at night and would still have to tip back to get them in my mouth. Second, I have fibro so my meds are restricted and coated with a bitterant to deter people taking them accidently. The taste is enough to make me gag, so I have to take a drink first so they don't touch my tongue. It actually took a day or so for the pain in my face to stop and my voice to not be raspy anymore, but I'm good now. I'm used to hurting so it don't really bother me all that much, I was just shocked at the new level of clumsy I had ascended to!

By  alycion  |  38

Condolences. I have some of those meds with the bitter taste so I know the tilt back too well. Fibro can make you clumsy. And it will not stop surprising you at what comes next.